Open Access
Translator Disclaimer
1999 On the uniqueness of the coexistence state of predator-prey systems on $\mathbf R^1$
Sandro Merino, Rosa Pardo San Gil
Differential Integral Equations 12(6): 833-848 (1999).

Abstract

It is shown that predator-prey type reaction-diffusion systems on the whole real line have a unique coexistence state.

Citation

Download Citation

Sandro Merino. Rosa Pardo San Gil. "On the uniqueness of the coexistence state of predator-prey systems on $\mathbf R^1$." Differential Integral Equations 12 (6) 833 - 848, 1999.

Information

Published: 1999
First available in Project Euclid: 29 April 2013

zbMATH: 1014.35043
MathSciNet: MR1728033

Subjects:
Primary: 92D25
Secondary: 35K57 , 35Q80 , 37L30

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.12 • No. 6 • 1999
Back to Top